# SDR AALA202204277195

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737
- Aircraft serial: 44476
- Aircraft time: 3,457 hours, 1,377 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR VERY DIFFICULT TO CLOSE AND LOCK IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202204257195: RE-POSITIONED DOOR PER CMM 25-40-58. OPERATIONAL CHECK OK.** (CLOSED)
